It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1Showing 1 - 4 of 4 for swollen hands legs and feet. (0.198 seconds)


... I got swelling in the hands, feet, & knees from a drug induced Lupus reaction. The drug was Cozaar. It took months for the swelling to leave. Fam (16 replies)
... can indeed cause the symtoms you mention. Swollen hands, legs, feet. Chest pain. These can be side effects of this drug and are listed in all monographs as such. ... (4 replies)
... she says to keep track of it and if it gets higher to go to ER. I am trying to avoid that trip. ... (4 replies)

... I will wait as you say. I am just a little confused because when my primary doctor did check my pressure she checked lying down, standing, as well as sitting and was concerned that it was different in all cases. She said the meds were making me sick. ... (11 replies)




Pages: 1

All times are GMT -7. The time now is 02:32 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!